Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Upper solution bounds of the continuous and discrete coupled algebraic Riccati equations
Author: Davies, R.
Shi, P.
Wiltshire, R.
Citation: Automatica, 2008; 44(4):1088-1096
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2008
ISSN: 0005-1098
Statement of
Richard Davies, Peng Shi, Ron Wiltshire
Keywords: Coupled Riccati equation; Jump linear systems; Upper bounds; Eigenvalues; JLQ problem; Iterative algorithm
Rights: Copyright © 2007
RMID: 0020128324
DOI: 10.1016/j.automatica.2007.11.001
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.